# SDR CALA2022011400151

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 110,397 hours, 17,107 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Plate
- Part number: 015T14586
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD TRAILING EDGE FLAT HAS NUMEROUS DENTS DUE TO HAIL SHOULD READ TRAILING EDGE FLAP. REF SRM 57-53-01-1A-1 LOCKED FOR FERRY FLIGHT - ESC EVALUATED ALLOWABLE DAMAGED. UNLOCKED TO CLEAR LOGPAGE REFER FORM44-0008 ITEM1-32 ACCOMPLISHED. WORK ACCOMPLISHED BY MECHANIC V926591, AND INSPECTED BY V898550 RIGHT INBOARD TRAILING EDGE FLAT PERFORMED REPAIR AS PER RI-57-00-15243 REV A AND ECRA5753-01988. ADD EMP:V898550
